# SDR NACA202210240001

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,693 hours, 14,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP, FWD CABIN TEMP, FLT DECK TEMP EICAS MESSAGES APPEARED DURING CRUISE FLIGHT. PERFORMED BITE PER AMM 21-61-00, CLEARED FAULT, PERFORMED AC OPERATIONAL TEST PER AMM 21-00-00, NO FAULTS NOTED.
